Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Masturbate regularly, noticed less erection. Used tren h100. Cause, medication?

hlo doc....
my query is that
i feel i m addicted to Handpractice once a day. or some times it might b done twice.
i m also a bodybuilder. hve used 5 ml of TREN H100 1 ml each aftr a gap of 3 days
i m now feelng frm somw days that i m not gettng as much erection as needed. from few day i have stoped usng pre work out also.
what will be the cause for that and how to get cured ...any medication if suggested???

i m now feelng from some days that i m not getim
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
Hand practice is not an addiction, it is normal phenomenon of sexual desire. It has no known bad effects except psychological fear of losing strength. Weaker erection you are experiencing may be due to anabolic steroids (TREN H100). It has many serious effect on health, may affect sexual desire and frequency of erectile dysfunction is increased. However you have used it for short duration but it contains large amount of steroids which may effect normal hormonal balance and cause testicular atrophy, behavioral changes, liver and heart diseases etc.
Continuous sexual activities decreases libido and pleasure but it returns to normal after giving pause, power can be gained without any risk.
Stop using anabolic steroids, it may help to talk to your doctor and chorionic gonadotropin is needed in sever cases.
Hope it helps.
Take Care!
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor